Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Itchiness in vagina, red sores, white discharge, burning sensation. UTI symptoms?

I started out having a itchy vagina thinking it was maybe a yeast infection .. A couple days later it started getting sore red sores white discharge and burns soooo.. even to pee or wash it hurts so bad.. I went to medexpress tonight and she said it was a uti and to use neosporen and cornstarch for the sores.. do you think uti can cause this ?
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

You are suffering from some sort of vaginal infection (probably Candidiasis) along with UTI.
Do a urine examination for R/E,M/E along with complete STD profile to exclude other pathogens.
After all reports,consult with your gynecologist and take advice accordingly.
You may take AFS/VDM Kit OD for 3 days along with VAGISIL cream/CLINGEN FORTE vaginal suppository for 3-5 days to reduce vaginal itching.
Drink plenty of water with urine alkaliser and maintain genital hygiene properly.
Be well.
Answered: Wed, 27 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor